# SDR DL757031050

- Difficulty date: November 25, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 57,743 hours, 30,133 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Part number: MS203973C25
- Condition: Corroded
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON HMV-3 INSPECTION OPN 5726.  PIN CORRODED BS 1180 S21-R/L BL 48R/L ON OVERWING ESCAPE SLIDE ACTIVATION/DEACTIVATION HANDLE RIGHT/LEFT SIDE.  DEACTIVATION HANDLE HARD TO MOVE DUE TO CORROSION ON ATTACH PIN FOR BELLCRANK.  BOTH SIDES FOUND CORRODED.  REPLACED SAME.
